The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FEB" en publicatiejaar: "2009"

AuteursI. Adan, R.D. Foley, D.R. McDonald
TitelExact asymptotics for the stationary distribution of a Markov chain: a production model
TijdschriftQueueing Systems
Jaargang62
Jaar2009
Nummer4
Pagina's311-344
ISSN02570130
FaculteitFaculteit Economie en Bedrijfskunde
Instituut/afd.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
SamenvattingWe derive rough and exact asymptotic expressions for the stationary distribution
π of a Markov chain arising in a queueing/production context. The approach
we develop can also handle “cascades,” which are situations where the fluid limit of
the large deviation path from the origin to the increasingly rare event is nonlinear. Our
approach considers a process that starts at the rare event. In our production example,
we can have two sequences of states that asymptotically lie on the same line, yet π
has different asymptotics on the two sequences.
Soort documentArtikel
Document finderUvA-Linker